# SDR SCNA99654

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE SEAT TRACK AT STATION 857 RBL 28 WAS FOUND GOUGED BEYOND LIMITS.  REMOVED SEAT TRACK SECTION IAW DC10 SRM 513101 VOL 2.  FABRICATED SEAT TRACK HAT SPLICE AND SPLICE PLATE IAW DC10 SRM 537000 VOL 1.  ALODINED AND PRIMED IAW DC10 SRM 512101 VOL 2.  INSTALLED SEAT TRACK IAW DC10 SRM 513101 VOL 2.
